# SDR AALA2019111439004

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 56,441 hours, 32,918 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: M14312RP
- Condition: Out Of Position
- Location: Pax Door
- Part time: 5,879 hours, 3,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS PASSENGER CREW DOOR 831 AT FWD GALLEY AREA (WHEN DOOR IS FULL OPEN, SLIDE RAFT TOUCHES FUSELAGE). REPLACED SLIDE RAFT PASSENGER CREW DOOR 831 AT FWD GALLEY AREA IAW JOB CARD 36C83152002.
